# SDR SWAA2013071118145

- Difficulty date: July 11, 2013
- Submitted: July 12, 2013
- Operation: Air carrier
- Aircraft: N734SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27866
- Aircraft time: 50,844 hours, 29,646 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65C26320
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD MAIN FLAP DELAMINATED ON UPPER SURFACE.  REPAIRED MAIN FLAP IAW SWA EA.
